MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED LATER ALIZED GLENOSPHERE +3 DIA 33MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED LATER ALIZED GLENOSPHERE +3 DIA 33MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number DWJ021
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that a patient had an acromial stress fracture.Actions taken consisted of immobilization and resume physical therapy.The patient's shoulder is very stiff as a consequence of the acromial stress fracture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event could not be confirmed because the device was not returned as it is still implanted.No additional information has been made available.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or any further information is provided, the complaint report will be updated.

Brand Name
TORNIER PERFORM REVERSED LATER ALIZED GLENOSPHERE +3 DIA 33MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16022595
Report Number0001649390-2022-00117
Device Sequence Number12233311
Product Code PHX
UDI-Device Identifier00846832090365
UDI-Public00846832090365
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/20/2026
Device Model NumberDWJ021
Device Catalogue NumberDWJ021
Device Lot NumberCZ3421113025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer02/14/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age75 YR
Patient SexFemale
Patient Weight61 KG